# SDR ASAA2015092313181

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,855 hours, 2,209 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NOTICED THE NR 1 ENGINE VALVE CLOSED, LIGHT ILLUMINATED BRIGHT.  ALL ENGINE INDICATIONS ARE NORMAL.  AFTER SEVERAL MINUTES THE LIGHT WENT DARK.  LIGHT ILLUMINATED AGAIN AT START OF DESCENT AND REMAINED ON THROUGH SHUTDOWN.  ACFT GROUNDED.
